Grand Saline, TX
A 31-year-old female asked:
Immunocompromised tacrolimus, cellcept (mycophenolate mofetil) has fever 101.9 and sore throat and throwing up.dr said don't come to er unless true emergency is this one ?
1 doctor answer • 3 doctors weighed in
Infectious Disease 50 years experience
Yes: You have a significant fever and are on an immunosuppressive drug. You may just have a viral infection but you could also have a serious opportunistic or bacterial infection. You should be checked out immediately.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsReviewed >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.